# SDR SWAA2022021614415

- Difficulty date: May 3, 2018
- Submitted: February 16, 2022
- Operation: Air carrier
- Aircraft: N244WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34864
- Aircraft time: 42,008 hours, 24,720 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Aft Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** FUSELAGE SKIN UNDER DORSAL FIN HAS CORROSION AROUND MULTIPLE FASTENERS FROM BS948 TO BS1007; S-2L / REMOVED DAMAGE ON FUSELAGE SKIN UNDER DORSAL FIN BS 948 TO 1007. S-2L AND REPAIRED PER ATS ER-18-02586 REV IR AND SWA EA 1-753-32749 REV IR
